# SDR JR2R2020062612110

- Difficulty date: June 26, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 14,473 hours, 8,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 17000414
- Condition: Punctured
- Location: Frames 21-22
- Part time: 14,473 hours, 8,411 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PUNCTURED BY JETBRIDGE BETWEEN FR21-22 AND STRINGERS 14-15
